# SDR 20001114SH014

- Difficulty date: October 7, 1999
- Submitted: November 14, 2000
- Operation: Air carrier
- Aircraft: N192AJ
- Make and model: Doug DC-9-83
- Aircraft serial: 53192
- System (JASC): 3500 · Oxygen System
- Part: Switch
- Part number: 980871194P005005
- Part serial: 180
- Condition: Failed
- Location: Pax Oxygen Masks
- Part time: 6,691 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

MBJ/ORD - FLT JM 051 - OXYGEN MASKS DEPLOYED PRIOR TO TAXI FROM GATE.  ANEROID SWITCH FOUND AT FAULT, IT WAS REPLACED AND OPERATIONAL CHECKED OKAY.  AIRCRAFT WAS THEN RETURNED TO SERVICE.  LANDINGS:  3,661.  (X)
